# SDR MWEA00653

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591014227
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FORWARD CARGO DOOR JAMB, CRACK IN SEAL DEPRESSOR, FORWARD LOWER CORNER.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
